On shallow water waves

Research output: Contribution to journalArticle

Abstract

Periodic solutions in terms of Jacobian elliptic functions of a combined KdV-Boussinesq equation have been considered and relations between some physical quantities discussed.

Original languageEnglish
Pages (from-to)189-192
Number of pages4
JournalActa Physica Hungarica
Volume68
Issue number3-4
DOIs
Publication statusPublished - Dec 1990

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this